# SDR SWAA2021092108086

- Difficulty date: August 14, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ABF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241ABF DELAMINATED ; / [01] REMOVED DAMAGE AND PREPARED FOR REPAIR AT FLOOR PANEL 241 ABF AS PER B737- SRM 53--00-50-2R-7; [02] VERIFIED DAMAGE REMOVAL.; [03] REPAIRED AT FLOOR PANEL 241 ABF AS PER B737 SRM 53-00-50-2R-7MATERIAL USED PO.1150387 AND PO. 1714421; [04] (LATE ENTRY) OK TO APPLY REPAIR.; [05] (RII) VERIFIED STEP #3.; [06] (LATE ENTRY) (RII) OK TO APPLY REPAIR.; [07] FINAL INSPECTION; ACCOMPLISHED FLOOR REPAIR.
